MathSciNet Relay Station
MathSciNet bibliographic data
MR1887795 (2003d:46088) 46L55 (81S05)
Amosov, G. G. On cocycle conjugacy of quasifree endomorphism semigroups on the CAR algebra. Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Nalęczow, 1999). J. Math. Sci. (New York) 105 (2001), no. 6, 2496–2503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement